# SDR USAASB00263

- Difficulty date: September 18, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IND - FLT 1598 - AFTER SELECTING GEAR UP AFTER DEPARTURE FROM IND, CREW REPORTED THE RIGHT MLG WARNING LIGHT REMAINED ILLUMINATED.  AFTER GEAR WAS VERIFIED DOWN AND LOCKED, CREW ELECTED TO RETURN TO FIELD.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT MLG UPLOCK SENSOR FAILED.  REMOVED AND REPLACED UPLOCK SENSOR PER MM 32-61-21.  OPERATIONAL CHECK GOOD.  (M)
